# SDR 9626619912

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD CABIN AND AT GALLEY SERVICE DOOR EXIT REMAINED ON DURING FLIGHT.  REPLACED BATTERIES IN MODULE AT GALLEY SERVICE DOOR, OPERATIONAL CHECK NORMAL.
